# SDR DL76S992002

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Engine: Ge CF680A2
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Condition: Failed
- Location: Apu
- Part time: 23,620 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU INOP, WILL NOT START.  FOUND APU STARTER OVERHEATED AND BURNED ON OUTER CASE.  REPLACED STARTER, APU OPS NORMAL.
